Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lexapro 10mg panicbutton

Posted by leslieg on December 26, 2002, at 13:00:25

In reply to Re: lexapro 10mg, posted by panicbutton on December 22, 2002, at 7:56:23

My first week or so on Lexapro (5mg) had me very jittery and bouncing off the walls. It didn't help that I was also taking Provigil (a wake-up pill for narcoleptics). I stopped the Provigil, which helped, and then after a few more days I started needing to add it back (I did so at 1/2 dose for a few days). (I moved to 10 mg Lex after 6 days instead of the doc-recommended 4 days because of the jitteriness). So in answer to your concern, I think you should try a few more days (and stay off the coffee). If it stays just as bad, talk to your doc. But if you seem to be less jittery every day, take that as a good sign. (In fact, I've started taking my lex at night because now it makes me sleepy! Go figure.)

Leslie G.

> > I've used Prozac before, and the only side-effect was switching off my libido. I've started taking Lexapro and (granted it's only been a couple of days) it seems to make me wired as all get-up. I mean all day wired. Makes my stomach feel a bit strange, kind of like I'm really hungry but not. Yeah, sounds strange, but I'm normally a pretty down sort of person...always tired. Maybe my doctor accidentally gave me speed :). Am I imagining this, or has anyone else experienced this. I'm gonna keep with it for a bit to see how it goes, but these couple days have been pretty strange.
>
> I found that Effexor made me feel much the same way you are describing with Lexapro. I am now taking Lexapro at only a 5 mg. dose for anxiety attacks. I was supposed to switch to 10 mg. a day, but when I did, I felt agitated. I went back to 5 mg. a day and am doing well with it. It is interesting that different medications cause different side effects for nearly everyone. Perhaps a lower dose would cause less of the "wired" feeling you are having. I wouldn't change, however, without consulting the doctor who prescribed it for you. Good luck!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:leslieg thread:109458
URL: http://www.dr-bob.org/babble/20021223/msgs/133257.html